# SDR USAA980383

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263AU
- Make and model: Boeing 737201
- Aircraft serial: 22869
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 40,259 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-6 CHECK VISUAL INSPECTION, FOUND A 2 INCH CRACK UNDER WING TO BODY FAIRING FUSELAGE SKIN AFT OF STATION 727B AND STRINGER 18R .50 BELOW.  INSTALLED DOUBLER .063 301 .5 H STAINLESS PER EA 62403 AND SRM 53-30-3.  (M)
